GripaNait jarabe 120 ml
Syrup recommended to take before bedtime to relieve the symptoms of colds and flu facilitating sleep onset
Security: Web with SSL certificate to guarantee security in all transactions
Shipping: Express delivery with package tracking number
Returns: We accept returns (See section Terms and conditions)
WHAT IS GRIPANAIT SYRUP
GripaNait syrup is a flu medicine that combines 3 active ingredients: paracetamol (acetaminophen) 600 mg, dextromethorphan 15 mg and doxylamine 7.5 mg.
Acetaminophen relieves pain and reduces fever, dextromethorphan combat cough and doxylamine relieves nasal congestion, sneezing and helps to sleep.
GripaNait syrup is indicated in adults and adolescents from 12 years old to relieve symptoms of colds and flu: headache, sore throat, muscle pain, malaise, fever, dry cough, nasal congestion and sneezing.
This medicine includes doxylamine in its composition and does not contain caffeine: it is especially recommended to facilitate sleep in patients with cold or flu.
Shake the bottle of GripaNait syrup before use.
- Adults and adolescents over 12 years old: The recommended dose is 30 ml of GripaNait syrup once a day before bedtime.
- Children under 12 years old: Do not administer, is contraindicated.
You might also like